# SDR ASAA9880076

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: AC7031H8K2
- Condition: Leaking
- Location: Aft Accy Compt
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SEA - DURING CRUISE OF FLT 516, CREW NOTED RT HYDRAULIC SYSTEM QUANTITY DECREASING AND PRESSURE FLUCTUATING.  ACCOMPLISHED QRH PROCEDURE AND QUANTITY STABILIZED AT 4 QUARTS.  EXTENDED LANDING GEAR BY ALTERNATE METHOD AND LANDED WITHOUT INCIDENT.  FOUND THE RT HYDRAULIC SYSTEM FILTER HOUSING ASSEMBLY LEAKING.  REPLACED THE RT HYDRAULIC SYSTEM FILTER HOUSING ASSEMBLY AND PRESSURIZED THE SYSTEM, NO LEAK NOTED.  (M)
